# SDR SWAA2017052513985

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 71,792 hours, 57,730 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601
- Part serial: PC039
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 LE SLAT OUTBD SKIN DISBONDED.  R&R SLAT ASSY PER MM.
